Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 167, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 13, 2011, 2:39 PM CDT for 4 counties in Missouri. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2011, 2:39 PM CDT (19:39 UTC)
- Expired
- May 13, 2011, 3:30 PM CDT
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 2:52 PM CDT | HAIL 0.25 | 2 Nnw Bonne Terre, MO | JUST BEGAN HAILING. |
| May 13, 2:54 PM CDT | HAIL 0.25 | Bonne Terre, MO | |
| May 13, 3:27 PM CDT | HAIL 0.5 | 2 Ne French Village, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1586 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
023 WUUS53 KLSX 131939 SVRLSX MOC099-186-187-221-132030- /O.NEW.KLSX.SV.W.0167.110513T1939Z-110513T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 239 PM CDT FRI MAY 13 2011 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI... NORTHWESTERN STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI... ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI... EAST CENTRAL WASHINGTON COUNTY IN EAST CENTRAL MISSOURI... * UNTIL 330 PM CDT * AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MINERAL POINT...OR 6 MILES WEST OF BONNE TERRE...AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PING PONG BALLS WAS REPORTED SOUTHEAST OF POTOSI WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BONNE TERRE...OLYMPIAN VILLAGE...BLACKWELL...VALLES MILL AND FRENCH VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3818 9036 3794 9023 3788 9069 3801 9077 TIME...MOT...LOC 1939Z 245DEG 17KT 3794 9065 WIND...HAIL 60MPH 1.50IN $$ KANOFSKY
2 follow-up statements
290 WWUS53 KLSX 131948 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 248 PM CDT FRI MAY 13 2011 MOC221-131958- /O.CAN.KLSX.SV.W.0167.000000T0000Z-110513T2030Z/ WASHINGTON MO- 248 PM CDT FRI MAY 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3806 9064 3818 9036 3794 9023 3789 9064 TIME...MOT...LOC 1948Z 245DEG 17KT 3796 9060 $$ MOC099-186-187-132030- /O.CON.KLSX.SV.W.0167.000000T0000Z-110513T2030Z/ JEFFERSON MO-STE. GENEVIEVE MO-ST. FRANCOIS MO- 248 PM CDT FRI MAY 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. FRANCOIS...NORTHWESTERN STE. GENEVIEVE AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 330 PM CDT... AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BONNE TERRE...MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... BONNE TERRE...OLYMPIAN VILLAGE...BLACKWELL...VALLES MILL AND FRENCH VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3806 9064 3818 9036 3794 9023 3789 9064 TIME...MOT...LOC 1948Z 245DEG 17KT 3796 9060 WIND...HAIL 60MPH 1.50IN $$ KANOFSKY
114 WWUS53 KLSX 132031 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 331 PM CDT FRI MAY 13 2011 MOC099-186-187-132041- /O.EXP.KLSX.SV.W.0167.000000T0000Z-110513T2030Z/ JEFFERSON MO-STE. GENEVIEVE MO-ST. FRANCOIS MO- 331 PM CDT FRI MAY 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR ST. FRANCOIS...NORTHWESTERN STE. GENEVIEVE AND SOUTHEASTERN JEFFERSON COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3806 9064 3818 9036 3794 9023 3789 9064 TIME...MOT...LOC 1948Z 245DEG 17KT 3796 9060 $$ KANOFSKY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:31 PM CDT, 8 minutes earlier.
Area forecast discussion, May 13, 2:31 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 231 PM CDT FRI MAY 13 2011 .DISCUSSION... /231 PM CDT FRI MAY 13 2011/ UPPER LOW CURRENTLY OVER SOUTHWESTERN MO WITH SHOWERS AND THUNDERSTORMS FIRING OVER MO AND SLOWLY ROTATING TO THE NORTH AND EAST INTO FORECAST AREA AS OF 19Z. MAIN FORECAST ISSUE IN THE SHORT TERM WILL BE THE STORMS THIS EVENING...SLOWLY TAPERING OFF THROUGH SATURDAY AS SYSTEM EXITS TO THE EAST...WITH ANOTHER ROUND OF ACTIVITY EXPECTED SUNDAY AND SUNDAY NIGHT. FOR TONIGHT...UPPER LOW TO SLOWLY TRACK TO THE EAST ACROSS SOUTHERN MO AND INTO SOUTHERN IL. BEST CHANCES OF STORMS WILL BE THIS EVENING WITH DECENT INSTABILITY AND LIFT...SO SOME ISOLATED REPORTS OF HAIL AND GUSTY WINDS NOT OUT OF THE QUESTION. STORMS TO TAPER OFF TOWARDS MIDNIGHT WITH LINGERING SHOWERS. LOW TEMPS TO DIP INTO THE UPPER 40S TO MID 50S. ON SATURDAY AND SATURDAY NIGHT...UPPER LOW TO EXIT TO OUR EAST WITH SHOWERS SLOWLY TAPERING OFF...THEN WILL SEE SECONDARY SHORTWAVE SLIDE SOUTHEAST INTO FORECAST AREA BY SUNDAY WITH ANOTHER ROUND OF SHOWERS SUNDAY AND SUNDAY NIGHT...BEFORE THINGS DRY OUT. AS FOR TEMPS...MUCH COLDER AIR TO FILTER INTO REGION WITH HIGHS ON SATURDAY AND SUNDAY ONLY IN THE MID 50S TO LOW 60S...LOWS EACH NIGHT IN THE 40S. BY MONDAY...SURFACE RIDGE BUILDS IN WITH DRIER WEATHER FOR THE FIRST HALF OF THE WORK WEEK. TEMPS WILL BE A BIT BELOW NORMAL ON MONDAY...IN THE UPPER 50S TO LOW 60S...THEN MODERATE INTO THE MID TO UPPER 60S BY WEDNESDAY AND THURSDAY. BEYOND THAT...MODELS HAVING DIFFERENCES ON TIMING OF NEXT WEATHER SYSTEM...FOR NOW WENT WITH A BLEND OF FASTER GFS AND SLOWER ECMWF...WITH CHANCES OF SHOWERS AND THUNDERSTORMS BY NEXT FRIDAY. BYRD && .AVIATION... /1250 PM CDT FRI MAY 13 2011/ UPPER LEVEL LO WILL PASS THRU SRN MO TODAY AND EARLY TONIGHT AND THEN DRIFT INTO THE LOWER OH VALLEY LATER TONIGHT. ANOTHER UPPER LEVEL LO WILL ENTER THE PICTURE FROM THE NW LATE TONIGHT AND SATURDAY AND WILL EVENTUALLY MERGE WITH THE LOWER OH VALLEY LO. THIS PRESENTS A COMPLEX FORECAST OVER THE NEXT 24-30HRS...BUT BELIEVE THE BEST RAIN CHCS FOR COU AND THE STL METRO TERMINALS WILL BE WITH CLOSEST APPROACH OF THE FIRST UPPER LEVEL LO THIS AFTERNOON AND EARLY THIS EVENING AND HAVE TIMED ACCORDINGLY WITH TEMPO GROUPS. AFTER THAT...HAVE PERSISTENT VCSH AS AREAS AND PATCHES OF RAIN WILL THEN DEVELOP ON THE BACKSIDE FOR THE REMAINDER OF THE TAF PERIOD. WHAT WILL ALSO MOVE IN AND DEVELOP LATER TODAY WILL BE LO CLOUDS. STRONG EVIDENCE OF IFR CIGS FOR LATER TONIGHT AND MUCH OF SATURDAY...AND HAVE INTRODUCED WITH THIS SET. WENT OPTIMISTIC LATER ON SATURDAY AS CURRENT CIGS TO THE N AND W OF THE LO ARE LARGELY LO-END MVFR...AND BELIEVE A REPEAT WILL OCCUR ON SATURDAY. GUSTY NWLY SFC WNDS WILL DEVELOP ON THE BACKSIDE OF THE SFC SYSTEM. SPECIFICS FOR KSTL...RAIN SHOULD HOLD OFF UNTIL UPPER LO GETS CLOSER LATER THIS AFTN AND AFTER THAT...RAIN CHCS WILL BE HARD TO GET A GOOD HANDLE ON SO USED VCSH THEREAFTER. BUILD IN LO IFR CIGS ONCE THE SFC LO STARTS TO PULL AWAY...AND THEN KEEP IN THRU ALL OF SATURDAY MORNING. BUT WAS OPTIMISTIC ON GETTING ABOVE 1KFT ON SATURDAY AFTN GIVEM WHAT WE ARE CURRENTLY SEEING FROM THAT QUADRANT OF THE LO. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 13, 5:34 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 534 AM CDT FRI MAY 13 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141045- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 534 AM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TODAY WITH A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVES THROUGH SOUTHERN PORTIONS OF MISSOURI AND ILLINOIS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS A PORTION OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS WHERE A FEW STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. GKS
In the hours before
Local storm report, May 13, 2:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
220 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL POTOSI 37.94N 90.78W
05/13/2011 E0.75 INCH WASHINGTON MO TRAINED SPOTTER
&&
DYESpecial weather statement, May 13, 2:23 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 223 PM CDT FRI MAY 13 2011 MOZ050-132000- CALLAWAY MO- 223 PM CDT FRI MAY 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALLAWAY COUNTY UNTIL 300 PM CDT... AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AUXVASSE...OR 10 MILES NORTHEAST OF FULTON...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WILLIAMSBURG... SHAMROCK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Local storm report, May 13, 2:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
224 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL 2 ESE POTOSI 37.92N 90.75W
05/13/2011 M1.00 INCH WASHINGTON MO TRAINED SPOTTER
&&
BYRDSpecial weather statement, May 13, 2:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 227 PM CDT FRI MAY 13 2011 MOZ059-062-072-132015- CRAWFORD MO-FRANKLIN MO-GASCONADE MO- 227 PM CDT FRI MAY 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE...SOUTHWESTERN FRANKLIN AND NORTHWESTERN CRAWFORD COUNTIES UNTIL 315 PM CDT... AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF CUBA...MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OWENSVILLE... ROSEBUD... OAK HILL... JAPAN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KANOFSKY
Local storm report, May 13, 2:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
235 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL 2 SE MINERAL POINT 37.92N 90.70W
05/13/2011 E0.88 INCH WASHINGTON MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, May 13, 2:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
239 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL 2 ESE POTOSI 37.92N 90.75W
05/13/2011 M1.50 INCH WASHINGTON MO TRAINED SPOTTER
SOME HAIL UP TO PING PONG BALL SIZE. HAIL COVERING THE
GROUND.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:43 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 47 min |
| May 12, 7:51 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 24 min |
| May 12, 7:56 PM CDT | Severe Thunderstorm Warning | LSX | Cole | 49 min |
| May 12, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe, Shelby | 47 min |
| May 12, 8:41 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 49 min |
| May 12, 10:04 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage | 56 min |
| May 12, 10:50 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Washington | 40 min |
| May 13, 10:27 AM CDT | River Flood Warning | LSX | Osage | 6 hr |
| May 13, 2:04 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois, Washington | 41 min |
| May 13, 3:05 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 20 min |
| May 13, 4:23 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 23 min |
| May 13, 4:26 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.